Acta Mathematica, 1958

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (19 articles)

Volume 99, Issue 1

[1] The critical lattices of a star-shaped octagon

L. E. Clarke University College of Ghana, Achimota, Ghana

TBD mathscidoc:1701.331161

Acta Mathematica, 99, (1), 1-32, 1958.12
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 506 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur l'approximation d'une fonction périodique et de ses dérivées successives par un polynome trigono-métrique et par ses dérivées successives

J. Czipszer Institut de Mathématique de l'Académie des Sciences de Hongrie, Budapest G. Freud Institut de Mathématique de l'Académie des Sciences de Hongrie, Budapest

TBD mathscidoc:1701.331162

Acta Mathematica, 99, (1), 33-51, 1958.12
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 180 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the projection of a plane set of finite linear measure

H. G. Eggleston Cambridge

TBD mathscidoc:1701.331163

Acta Mathematica, 99, (1), 53-91, 1958.12
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 377 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The prediction theory of multivariate stochastic processes, II

N. Wiener Cambridge, Mass., USA P. Masani Cambridge, Mass., USA

TBD mathscidoc:1701.331164

Acta Mathematica, 99, (1), 93-137, 1958.12
[ Download ] [ 2017-01-08 20:31:50 uploaded by actaadmin ] [ 438 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On free groups and their automorphisms

Elvira Strasser Rapaport Stockbridge, Mass.

TBD mathscidoc:1701.331165

Acta Mathematica, 99, (1), 138-163, 1958.12
[ Download ] [ 2017-01-08 20:31:50 uploaded by actaadmin ] [ 508 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Prediction theory and Fourier Series in several variables

Henry Helson Berkeley, California David Lowdenslager Urbana, Illinois

TBD mathscidoc:1701.331166

Acta Mathematica, 99, (1), 165-202, 1958.12
[ Download ] [ 2017-01-08 20:31:50 uploaded by actaadmin ] [ 1196 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Espaces de dirichlet

A. Beurling The Institute for Advanced Study, Princeton, N.J. J. Deny The Institute for Advanced Study, Princeton, N.J.

TBD mathscidoc:1701.331167

Acta Mathematica, 99, (1), 203-224, 1958.12
[ Download ] [ 2017-01-08 20:31:50 uploaded by actaadmin ] [ 698 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the regularity of the solutions of boundary problems

Lars Hörmander Stockholm

TBD mathscidoc:1701.331168

Acta Mathematica, 99, (1), 225-264, 1958.12
[ Download ] [ 2017-01-08 20:31:50 uploaded by actaadmin ] [ 609 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Unitary representations of group extensions. I

George W. Mackey Harvard University, Harvard, USA

TBD mathscidoc:1701.331169

Acta Mathematica, 99, (1), 265-311, 1958.12
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 1108 downloads ] [ 0 comments ] [ Cited by 282 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 100, Issue 1

[1] Carl Störmer in memoriam

Viggo Brun

TBD mathscidoc:1701.331151

Acta Mathematica, 100, (1), I-VII, 1958.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 541 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A converse of Cauchy's theorem and applications to extremal problems

Arthur H. Read University of St Andrews, Scotland

TBD mathscidoc:1701.331152

Acta Mathematica, 100, (1), 1-22, 1958.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 718 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Solution of a mixed problem for a hyperbolic differential equation by Riemann's method

L. Lorne Campbell Defence Research Telecommunications Establishment, Ottawa, Canada

TBD mathscidoc:1701.331153

Acta Mathematica, 100, (1), 23-43, 1958.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 390 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On a special class of$p$-groups

N. Blackburn Manchester, England

TBD mathscidoc:1701.331154

Acta Mathematica, 100, (1), 45-92, 1958.3
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 670 downloads ] [ 0 comments ] [ Cited by 142 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Localization and summability of multiple fourier series

Elias M. Stein Cambridge, Mass., USA

TBD mathscidoc:1701.331155

Acta Mathematica, 100, (1), 93-147, 1958.3
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 909 downloads ] [ 0 comments ] [ Cited by 68 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 100, Issue 3

[1] Series rearrangements and analytic sets

G. G. Lorentz Wayne State University, Detroit, Michigan K. Zeller Wayne State University, Detroit, Michigan

TBD mathscidoc:1701.331156

Acta Mathematica, 100, (3), 149-169, 1958.9
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 380 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Operatortheoretische Behandlung und Verallgemeinerung eines Problemkreises in der komplexen Funktionentheorie

Béla Sz.-Nagy Universität Szeged, (Ungarn) Adam Korányi Universität Szeged, (Ungarn)

TBD mathscidoc:1701.331157

Acta Mathematica, 100, (3), 171-202, 1958.9
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Regular iteration of real and complex functions

G. Szekeres University of Adelaide, South Australia

TBD mathscidoc:1701.331158

Acta Mathematica, 100, (3), 203-258, 1958.9
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 706 downloads ] [ 0 comments ] [ Cited by 97 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On a theorem of Davenport, and Heilbronn

B. J. Birch Graduate College, Princeton, N.J. H. Davenport Graduate College, Princeton, N.J.

TBD mathscidoc:1701.331159

Acta Mathematica, 100, (3), 259-279, 1958.9
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 943 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A theorem of completeness for complex analytic fibre spaces

K. Kodaira The Institute for Advanced Study and Princeton University, Princeton, USA D. C. Spencer The Institute for Advanced Study and Princeton University, Princeton, USA

TBD mathscidoc:1701.331160

Acta Mathematica, 100, (3), 281-294, 1958.9
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 421 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved